Journal article icon

Journal article

Graphical functions in parametric space

Abstract:
Graphical functions are positive functions on the punctured complex plane $\mathbb{C}\setminus\{0,1\}$ which arise in quantum field theory. We generalize a parametric integral representation for graphical functions due to Lam, Lebrun and Nakanishi, which implies the real analyticity of graphical functions. Moreover we prove a formula that relates graphical functions of planar dual graphs.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11005-016-0935-6

Authors


More by this author
Department:
All Souls College
Schnetz, O More by this author
Publisher:
Springer Verlag Publisher's website
Journal:
Letters in Mathematical Physics Journal website
Volume:
107
Issue:
6
Pages:
1177-1192
Publication date:
2016-12-20
Acceptance date:
2016-10-19
DOI:
EISSN:
1573-0530
ISSN:
0377-9017
Pubs id:
pubs:572760
URN:
uri:47e01201-1c8a-4235-b90c-3ea31a266222
UUID:
uuid:47e01201-1c8a-4235-b90c-3ea31a266222
Local pid:
pubs:572760

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP